Approximate feedback linearization of a class of nonlinear systems with time-varying delays in states via matrix inequality

Cited 4 time in webofscience Cited 0 time in scopus
  • Hit : 281
  • Download : 0
In this paper, feedback linearization method is proposed for nonlinear systems with a time varying delay in states. The diffeomorphism is presented to linearize the state-delayed nonlinear system if time-varying delay is known. Furthermore, we propose a control scheme to stabilize the approximate feedback linearizable system under the proposed conditions if the first order derivative of timevarying delay and the parametric uncertainties are finite and measurable.
Publisher
INST CONTROL ROBOTICS & SYSTEMS, KOREAN INST ELECTRICAL ENGINEERS
Issue Date
2014-08
Language
English
Article Type
Article
Keywords

GLOBAL ASYMPTOTIC STABILIZATION; INPUT-OUTPUT LINEARIZATION

Citation

INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS, v.12, no.4, pp.742 - 748

ISSN
1598-6446
DOI
10.1007/s12555-013-0284-5
URI
http://hdl.handle.net/10203/190041
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 4 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0